October  2005, 1(4): 588-588. doi: 10.3934/jimo.2005.1.588



Center for Intelligent Supply Networks, School of Management, P.O.Box 830688, SM 30, University of Texas at Dallas, Richardson, TX 75083-0688, United States


Dept. of Systems Engineering and Engineering Management, The Chinese University of Hong Kong, Shatin, N.T. Hong Kong


Department of Mathematics, City University of Hong Kong, Tat Chee Avenue, Kowloon, Hong Kong, China

Published  October 2005

In Volume 1, 2005, issue number 3 on pages 275-287 of Journal of Industrial and Management Optimization (JIMO), we published an article by J. Wu et al. entitled ''Supply contract model with service level constraint.''The article went through our usual rigorous refereeing process and it was recommended by referees and the guest editors for publication. Recently, Dr. Wu has written to Professor S. Sethi and to the Editor-in-Chief, Professor K.L. Teo, apologizing for not indicating that the mathematical model, analyses and results of their article were primarily from the following working paper: '' S. Sethi, H. Yan and H. Zhang, ''Information Updated Supply Chain with Service-level Constraints'', Working Paper, School of Management, University of Texas at Dallas, 2003.
Citation: Suresh P. Sethi, Houmin Yan, H. Y. Zhang. Corrigendum. Journal of Industrial & Management Optimization, 2005, 1 (4) : 588-588. doi: 10.3934/jimo.2005.1.588

2019 Impact Factor: 1.366


  • PDF downloads (25)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]